Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

I have seronagative arthritis,taking deltacortril. How long can i take it ?

i am male age 21 years....i have seronagative question is that can i use the treatment oh physiotherapy and accupuncture at same time? and my 2nd question is that i am using steroids{deltacortril} from last 6 months .i know that using this medicine at long period is not good..
Asked On : Tue, 13 Dec 2011
Answers:  3 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
1. You can definitely go for physiotherapy and acupuncture at the same time.
2. Physiotherapy is not the solution but it is rather an adjuvant therapy which can be combined with any kind of treatment. Acupuncture relieves pain through different mechanism by probably releasing opioid kind of substances. So the combination is no way contradicting with each other.
3. Yes long term steroids are harmful. But there are few diseases which need long term steroid medications. Steroids in Sero-negative arthritis is individualised. Some might need and some patients may not after the disease has been brought under control. There are newer drugs for seronegative arthritis which can control the disease progression and help lead you a normal life.
4. Consulting a Rheumatologist will help you to titrate your dosage gradually.
Answered: Sat, 12 May 2012
I find this answer helpful
  User's Response
u can go for ayurvedic treatment . Instead of taking steroids and get temporary relief following possible side effects , you shoud go for ayurvedic therapy
Answered: Tue, 13 Dec 2011
Orthopaedic Surgeon Dr. Sunil Kumar Gupta's  Response
dear one,u must aware with yours arthritic problem.i think as yours question states-u can go for alternative therapies for good results.these both are good,now the question is of deltacortil,i suppose it will be prescribed by an qualified orthopedic surgeon,if not so pl consult .it will be better to maintain on lowest possible dose,let him decide best for u
Answered: Mon, 20 Feb 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor